# SDR AALA20140428008

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 108,114 hours, 17,424 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 27B INOPERATIVE.  RESEATED HARNESS FOR EMERGENCY LIGHT ASSEMBLY AT SEAT 27B, OPERATIONS CHECKED NORMAL.
